# SDR SWIA202264788

- Difficulty date: February 15, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RH SIDE, PANEL, SHEAR CORRODED IN 2 PLACES, 2ND AND 4TH BOLT HOLES FROM RH END    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED AFT WET AREA, RH SIDE, PANEL, SHEAR REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
